# SDR COMA9710168

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT (GREEN) HYDRAULIC SYSTEM LOW QUANTITY WARNING WAS ON DURING GEAR RETRACTION.  THE RESERVOIR QUANTITY WAS AT THE BOTTOM OF THE GREEN RANGE.  SERVICED HYDRAULIC SYSTEM TO FULL LEVEL, SYSTEM OPERATION NORMAL.
